# SDR EISA20010019

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65208247
- Condition: Corroded
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION ON SCREW HEADS ON SEAT TRACK RBL 24.50 FROM BS 480 TO BS 680.  REMOVED SEAT TRACK, FABRICATED, TRIMMED, DRILLED, ALODINED, PRIMED, AND INSTALLED SEAT TRACK SPLICE, AT RBL 24.50 FROM BS 480 TO BS 680 IAW SRM 53-10-1 FIG 3, 53-10-5 FIG 7, 51-10-2, AND 51-30-2.
